• Discreet & Professional Online Pharmacy
  • Fast, Secure & Reliable
  • Fast Shipping Available
Fast Shipping Available
Nurofen Plus 200mg Tablets - 32 tablets

Please note images are for illustration purposes only and may differ from the product(s) you receive

Description

Nurofen Plus Tablets contain a combination of ibuprofen and codeine that work to offer fast and powerful relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain, cold & flu. Nurofen Plus tablets are clinically proven to provide relief from a large range of aches and pains. They are for short term use for anyone over 12 years of age to treat moderate pain that is not considered to be relieved by other pain killers such as paracetamol, aspirin or ibuprofen alone.

Ingredients

Active ingredients: Ibuprofen 200 mg, Codeine phosphate 12.8 mg in each tablet. Other ingredients: Tablet core: microcrystalline cellulose, sodium starch glycollate, starch pregelatinised, hypromellose. Film coating: hypromellose Ph. Eur., Opaspray White M-1-17111B, talc.

Usage

For oral administration and short-term use only. Adults, the elderly and children over 12 years: The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. Take 2 tablets with water when necessary, and then ONE or TWO tablets every 4-6 hours. Do not take more than 6 tablets in any 24 hour period.

Warnings

Do not exceed the stated dose. This medicine contains Codeine which can cause addiction if you take it continuously for more than 3 days. Taking this medicine for more than 3 days may make the symptoms worse. Due to concerns about the overuse and addiction to medicines containing codeine, our pharmacists may restrict the sale of medication containing codeine. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding, are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, speak to a pharmacist or your doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems, are a smoker, are pregnant. If symptoms persist or worsen, consult your doctor.

Further Information

n/a

Delivery & Returns

This product does not need to be signed for.

Nurofen Plus 32 Tablets

In stock

£7.29
Nurofen Plus Tablets offer a combination of ibuprofen and codeine for fast acting relief from general and muscular pains.

Only 6 left

- +

This product can only be sold by a registered pharmacy. To allow our pharmacist to ensure it is appropriate for you to use this product we will ask you to complete a short questionnaire after the checkout.  Please note that we are unable to ship restricted products to countries outside the UK.

 Failure to answer these questions may result in delays with your order.

 Please note that these items are not suitable for express delivery as they need to be checked by our pharmacist.  

Reviews

There are no reviews yet. Be the first to review this product